Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have been recalling several dreams and experiencing nausea and distorted surroundings. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have been recalling several dreams and experiencing nausea lasting a few minutes. After trying to get my mind on something else, I have no recall of the dream and I feel like my surroundings are distorted. Lately it has been happening with increased frequency, up to 7 times a day. There seems to be a trigger and remembering a familiar thought and as soon as I realize it is one of these dreams I quickly try to change my thoughts.
Posted Sun, 1 Sep 2013 in Mental Health
Answered by Dr. Srikanth Reddy 4 hours later
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
From the description that you have given, the symptoms are a bit a atypical and probably are related to your migraine headcahes. You have stated that you have migraine syndrome in the medical history and this problem of episodes of de-realization and nausea could be a presentation of migraine.
Secondly you should get a EEG test done. Some times temporal seizures may present in a similar fashion and can be clearly get identified on an EEG.
I suppose you are on some medications for migraine. Probably you need to increase the doses of the same medication or else add up a new medications.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor